Currently taking Abilify injections and i’m not sure if I really have ED or if it’s just performance anxiety.
I am able to get hard on my own but when it comes time to having sex with a partner without the use of Viagra or Cialis, I can’t get it up (I also notice however that I am really anxious too, which is why I think its performance anxiety)
I am able to get erections on most days when I wake up, although there are days I don’t.
What do you guys think?
BTW I’m in my 20s, so it’s not a matter of age.
My medications make it hard for me to get it up.
When you masterbate alone, are you rock solid?
I have this question a lot: Is a particular symptom from the illness or the treatment of the illness? Most med providers have told me they didn’t know the answer.
If you masturbate a lot to porn, that can honestly make it harder to get an erection with a live partner.
It could be 3-fold, partly the meds, partly performance anxiety, and possibly too much masturbation.
I don’t watch too much porn, nor do I masturbate too much. I can go a few days without it at a time.
If only there was a way to test if it was performance anxiety or ED.
What I want to know is that if it is ED, do other sufferers of ED, are they unable to become fully erect on their own?
Maybe it’s the two then, the meds and performance anxiety.
Maybe I should try Seroquel instead of Abilify.
I don’t have a wiener myself, but I’ll add my 2 cents anyway…naturally.
If you overthink this, then that can be a contributing factor.
Focus on the pleasure of everything else instead of just the ending.
I am a woman. Meds tend to remove the desire, but if you have the desire, it is probably, at least partly, performance anxiety. It is easier said than done but, if you can relax, it would help a lot. Maybe having a lot of physical contact before you actually go to have sex can make you feel more comfortable as opposed to just diving in. It may take some of the pressure off.
It has been my experience that the med’s make it harder for me to get an erection. It’s not just the psychotropic medications. Other med’s for other conditions diminish my potency. The amount of sperm I give off when I masturbate has also gone down to a fraction of what it was. Every med they put me on diminished it. I’m 58 years old, but I don’t think age is mostly responsible for my decreased potency. I’m not too worried about it, though. I take everything as it comes. If you feel like you need to be more virile you might talk to your pdoc about your situation. Maybe he knows some way to help you out with different med’s.
I don’t get it though. I’m able to get rock solid erections when i’m alone masturbating.
Is this really ED?
There is always a lot of pressure on males to be virile and perform sexually, put there by both males and females. I always hate that question “When is the last time you got laid?”
bipolar bear are you in love?
Dude face it. The meds are a chemical castration. No ines sex life that has to take them will ever be the same
Sad, but true, for some of us, but there was this one guy on med’s where I live who said he had nine different kids by eight different mothers.
it sounds to me like anxiety hun im no expert but you seem really anxious
Abilify completely stops me thinking about sex, so it’s most likely the Abilify.
That’s the only thing I hate about Abilify is no libido.